Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 384108, 18 pages
Research Article

Weak Convergence Theorems for Strictly Pseudocontractive Mappings and Generalized Mixed Equilibrium Problems

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 15 February 2012; Accepted 6 April 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Jong Soo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jong Soo Jung, “Weak Convergence Theorems For Generalized Mixed Equilibrium Problems, Monotone Mappings And Pseudocontractive Mappings,” Journal Of The Korean Mathematical Society, vol. 52, no. 6, pp. 1179–1194, 2015. View at Publisher · View at Google Scholar